MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-1000 AUTOMATED ANALYZER SYSTEM

BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-1000 AUTOMATED ANALYZER SYSTEM
Catalog Number 001100
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial and final report on this incident.
 
Event or Problem Description
Ih-1000: false positive anti-b and control on ih-card abo/d(dvi-)+rev a1, b (ref.(b)(4), lot 9539020, expiry 1/25/2027).Tube testing was consistent with the patient being a positive.Trace analysis shows pipettor washing steps completed as expected.No errors noted during these steps.Card pipetting order performed in wells 4, 3, 2, and 1, which does not concur with inter-well carryover plausibility.The sample processed immediately prior (26ab-03b028) showed strong (++++) o positive reverse reactions.Given the strength of this reaction, there is a plausible risk of inter-sample carry-over, particularly if the previous sample had a high-titer anti-a.The similar unexpected agglutination pattern observed in both the control well and anti-b well supports this hypothesis.Conclusion: trace analysis shows pipettor washing steps completed as expected.No errors noted during these steps.Card pipetting order performed in wells 4, 3, 2, and 1, which does not concur with inter-well carryover plausibility.The sample processed immediately prior (26ab-03b028) showed strong (++++) o positive reverse reactions.Given the strength of this reaction, there is a plausible risk of inter-sample carry-over, particularly if the previous sample had a high-titer anti-a.The similar unexpected agglutination pattern observed in both the control well (4) and anti-b well (2) supports this hypothesis.

Brand Name
IH-1000 AUTOMATED ANALYZER SYSTEM
Common Device Name
IH-1000 AUTOMATED ANALYZER SYSTEM
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer Contact
monica albarca aguilera
industriestrasse 1
dreieich, 
GM  
MDR Report Key24675246
Report Number9610824-2026-00012
Device Sequence Number10071296
Product Code KSZ
UDI-Device Identifier07611969205493
UDI-Public(01)07611969205493
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK170019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number001100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IH-CARD ABO/D(DVI-)+REV A1, B, LOT 9539020.
Patient SexUnknown